Alert archive / Tennessee / River Flood Warnings in 2016
River Flood Warning 6, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Jul 7, 2016, 9:43 AM CDT for Montgomery County, Robertson County, Tennessee. It took effect at Jul 7, 2016, 11:08 AM CDT. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 9:43 AM CDT (14:43 UTC)
- In effect from
- Jul 7, 2016, 11:08 AM CDT
- Expired
- Jul 9, 2016, 7:20 AM CDT
- In force
- 44 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Montgomery County, TN, Robertson County, TN
The radar
The Ft Campbell radar (KHPX), 21 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 37.92 ft at Jul 7, 2016, 11:00 PM CDT.
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
911
WGUS44 KOHX 071443
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
943 AM CDT THU JUL 7 2016
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Red River At Port Royal AFFECTING Montgomery and Robertson Counties
.Heavy rainfall early this morning has caused levels on the Red River to rise.
The river will rise above Flood Stage this morning...and remain high through
tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC125-147-080243-
/O.NEW.KOHX.FL.W.0006.160707T1608Z-160709T0246Z/
/PORT1.1.ER.160707T1608Z.160708T0600Z.160708T2046Z.NO/
943 AM CDT THU JUL 7 2016
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Red River At Port Royal
* From this morning until Friday evening.
* At 09AM Thursday the stage was 28.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast to rise above flood stage this morning and continue to rise
to near 37.6 feet by after midnight tomorrow. The river will fall below flood
stage by tomorrow afternoon.
* At 38.0 feet...Water begins to approach homes off of Clarksville-Springfield
Rd.
* At 35.0 feet...Water begins to flood Port Royal Rd near the Highway 238
bridge.
* At 33.0 feet...Flooding of Port Royal State Park begins.
* At 30.0 feet...Low lying agricultural areas along the Red River from the
Kentucky State Line to Adams, past Port Royal State Park, and on the Sulpher
Fork from near Springfield to near Cedar Hill, to Port Royal State Park begin
to flood.
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
055 follow-up statements
797
WGUS84 KOHX 080130
FLSOHX
Flood Statement
National Weather Service Nashville TN
830 PM CDT THU JUL 7 2016
...The flood warning continues for the following rivers in Tennessee...
Red River At Port Royal AFFECTING Montgomery and Robertson Counties
. The rain has ended. There may be additional rainfall on Friday that could cause additional rises.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC125-147-081330-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-160709T1130Z/
/PORT1.1.ER.160707T1540Z.160708T0600Z.160709T0000Z.NO/
830 PM CDT THU JUL 7 2016
...Flood Warning extended until 07/09 06:30...The Flood Warning continues for
The Red River At Port Royal
* Until 07/09 06:30.
* At 07PM Thursday the stage was 37.0 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* The river will continue rising to near 37.6 feet by after midnight tomorrow.
The river will fall below flood stage tomorrow afternoon.
* At 38.0 feet...Water begins to approach homes off of Clarksville-Springfield
Rd.
* At 35.0 feet...Water begins to flood Port Royal Rd near the Highway 238
bridge.
* At 33.0 feet...Flooding of Port Royal State Park begins.
* At 30.0 feet...Low lying agricultural areas along the Red River from the
Kentucky State Line to Adams, past Port Royal State Park, and on the Sulpher
Fork from near Springfield to near Cedar Hill, to Port Royal State Park begin
to flood.
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$912
WGUS84 KOHX 081329
FLSOHX
Flood Statement
National Weather Service Nashville TN
829 AM CDT FRI JUL 8 2016
...The flood warning continues for the following rivers in Tennessee...
Red River At Port Royal AFFECTING Montgomery and Robertson Counties
. There may be additional rainfall on Friday that could cause additional rises.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC125-147-090129-
/O.CON.KOHX.FL.W.0006.000000T0000Z-160709T1130Z/
/PORT1.1.ER.160707T1540Z.000000T0000Z.160708T2316Z.NO/
829 AM CDT FRI JUL 8 2016
The Flood Warning continues for
The Red River At Port Royal
* Until 07/09 06:30.
* At 05AM Friday the stage was 37.7 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* The river will continue to fall to below flood stage by this evening.
* At 38.0 feet...Water begins to approach homes off of Clarksville-Springfield
Rd.
* At 35.0 feet...Water begins to flood Port Royal Rd near the Highway 238
bridge.
* At 33.0 feet...Flooding of Port Royal State Park begins.
* At 30.0 feet...Low lying agricultural areas along the Red River from the
Kentucky State Line to Adams, past Port Royal State Park, and on the Sulpher
Fork from near Springfield to near Cedar Hill, to Port Royal State Park begin
to flood.
* At 17.0 feet...The public access parking lot at Port Royal State Park is
completely inundated.
* At 11.0 feet...Water begins to inundate the public access parking lot and
picnic area at Port Royal State Park.
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$746
WGUS84 KOHX 082311
FLSOHX
Flood Statement
National Weather Service Nashville TN
611 PM CDT FRI JUL 8 2016
...The flood warning continues for the following rivers in Tennessee...
Red River At Port Royal AFFECTING Montgomery and Robertson Counties
.Recent rainfall has caused the Red River to rise above Flood Stage. The
river has crested is is beginning to subside. It will continue to fall
through tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC125-147-091111-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-160709T1707Z/
/PORT1.1.ER.160707T1540Z.160708T0400Z.160709T1107Z.NO/
611 PM CDT FRI JUL 8 2016
...Flood Warning extended until 07/09 12:07...The Flood Warning continues for
The Red River At Port Royal
* Until 07/09 12:07.
* At 05PM Friday the stage was 36.2 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* The river will continue to fall below flood stage tomorrow morning.
* At 35.0 feet...Water begins to flood Port Royal Rd near the Highway 238
bridge.
* At 33.0 feet...Flooding of Port Royal State Park begins.
* At 30.0 feet...Low lying agricultural areas along the Red River from the
Kentucky State Line to Adams, past Port Royal State Park, and on the Sulpher
Fork from near Springfield to near Cedar Hill, to Port Royal State Park begin
to flood.
* At 17.0 feet...The public access parking lot at Port Royal State Park is
completely inundated.
* At 11.0 feet...Water begins to inundate the public access parking lot and
picnic area at Port Royal State Park.
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
05947
WGUS84 KOHX 090421
FLSOHX
Flood Statement
National Weather Service Nashville TN
1121 PM CDT FRI JUL 8 2016
...The flood warning continues for the following rivers in Tennessee...
Red River At Port Royal AFFECTING Montgomery and Robertson Counties
.Recent rainfall has caused the Red River to rise above Flood Stage. The
river has crested is is beginning to subside. It will continue to fall
through tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC125-147-091621-
/O.EXT.KOHX.FL.W.0006.000000T0000Z-160709T1648Z/
/PORT1.1.ER.160707T1540Z.160708T0400Z.160709T1048Z.NO/
1121 PM CDT FRI JUL 8 2016
...Flood Warning extended until 07/09 11:48...The Flood Warning continues for
The Red River At Port Royal
* Until 07/09 11:48.
* At 10PM Friday the stage was 33.8 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* The river will continue to fall to below flood stage by early tomorrow.
* At 33.0 feet...Flooding of Port Royal State Park begins.
* At 30.0 feet...Low lying agricultural areas along the Red River from the
Kentucky State Line to Adams, past Port Royal State Park, and on the Sulpher
Fork from near Springfield to near Cedar Hill, to Port Royal State Park begin
to flood.
* At 17.0 feet...The public access parking lot at Port Royal State Park is
completely inundated.
* At 11.0 feet...Water begins to inundate the public access parking lot and
picnic area at Port Royal State Park.
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
05051
WGUS84 KOHX 091220
FLSOHX
Flood Statement
National Weather Service Nashville TN
720 AM CDT SAT JUL 9 2016
...The Flood Warning is cancelled for the following river in Tennessee...
Red River At Port Royal AFFECTING Montgomery and Robertson Counties
. Water levels on the Red River at Port Royal have fallen below flood stage
over the last couple of hours. While the river remains at Advisory Level,
water levels are expected to continue falling and should fall below Advisory
level later this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC125-147-091250-
/O.CAN.KOHX.FL.W.0006.000000T0000Z-160709T1648Z/
/PORT1.1.ER.160707T1540Z.160708T0400Z.160709T0857Z.NO/
720 AM CDT SAT JUL 9 2016
The Flood Warning is cancelled for
The Red River At Port Royal
* Until 07/09 11:48.
* At 6 AM Saturday the stage was 28.0 feet.
* Flood Stage is 30.0 feet.
* Advisory Level is 25.0 feet.
* At 17.0 feet...The public access parking lot at Port Royal State Park is
completely inundated.
* At 11.0 feet...Water begins to inundate the public access parking lot and
picnic area at Port Royal State Park.
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
27What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Jul 7, 7:54 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 7, 7:54 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Nashville TN 754 AM CDT THU JUL 7 2016 .UPDATE... FOR MESOSCALE DISCUSSION... && .MESOSCALE DISCUSSION... Have updated ZFP to make adjustment to POPs, and reflect current doppler trends. Major flash flooding was continuing over parts of northern Middle Tennessee as the sun rose this morning,as a band of strong thunderstorms continued to move slowly southward. Satellite pics showed warming tops on Middle Tennessee MCS thunderstorms over the last couple hrs, as our attention now turns to another MCS rolling southeastward toward our area out of Missouri. This complex will likely affect Middle TN, one way or another, later today and/or tonight. At the very least, propagation of thunderstorms during the afternoon, along resultant outflow boundaries, will occur to our northwest and threaten our forecast area. The last several runs of the HRRR have been somewhat variable, indicating a bit of uncertainty as to what parts of our area may/or may not be affected by heavy thunderstorm rains tonight. As a result, will leave current FFA in place and let day shift take a late-morning look at things to determine if they want to extend it/change the area/or eliminate it. && .PREV DISCUSSION.../ISSUED / SHORT TERM...Torrential downpours, associated with a slow-moving line of strong thunderstorms,have produced very high rainfall amounts early this morning. Doppler radar estimates that between 3 and 5 inches of rain have fallen over the last 3 hours in a band extending from Clarksville...to Springfield and Gallatin. Latest radar image showed the storms extending from northern Stewart County...to near Clarksville...Nashville and Lebanon. The Sherrif's Office in Sumner County reported widespread flash flooding at 320 am this morning. Some people have been reportedly trapped in their homes, due to flood waters, in Robertson County. Based on rainfall rates already observed this morning, believe some areas in the Nashville Metro area could also pick up between 3 and 5 inches of rain over the next several hours, which will lead to rapid run-off and flash flooding. A flash flood watch covers the northeastern two-thirds of the Mid-State until noon today. Expect the band of heavy rain currently over northern Middle Tennessee to continue moving only slowly southward, but should start to diminish in intensity after 13z.Models show most of the rain becoming confined mainly to eastern areas during the afternoon. The showers and storms should push east of our forecast area tonight. However, a cold front then starts to push into the Mid- State by Friday night and Saturday bringing another increase to the rain chance. Over the last several days, models have consistently shown this boundary becoming quasi-stationary near the TN/AL border during the day on Saturday, with deep atmospheric moisture pooling along it. This keeps the likelihood for thunderstorms running for the Mid-State for each period as we head through the weekend and early next week. In light of all the heavy rains that have fallen over northern Middle Tennessee yesterday and overnight, we will have to keep an especially close eye on any evolving heavy rains for this upcoming weekend. LONG TERM... We stay in a moist and unstable weather pattern from early through late next week, with additional episodes of thunderstorms. && .AVIATION... 12Z TAF DISCUSSION. By 11Z, satellite pics were showing warming tops associated with Middle TN MCS, along with a general weakening trend of thunderstorms on the radar scope. At BNA and CKV...generally, expect a mix of MVFR and VFR conditions through 14z, along with VCTS, then improving to prevailing VFR. At this time, believe sufficient winds will occur tonight to prevent widespread fog formation. However, if winds end up going calm overnight, we could end up with patchy dense fog by sunrise Friday. Pilots are advised to check for later TAF updates for possible changes in forecast flight conditions due to the fog. At CSV...Expect mainly MVFR conditions through 20Z, along with VCTS, then improving to prevailing VFR. Expect a return to MVFR after 04z, due to patchy fog. It is possible fog could become locally dense tonight, and pilots are advised to check for later TAF updates for possible changes in forecast flight conditions due to the fog. && .PRELIMINARY POINT TEMPS/POPS... Nashville 91 76 95 75 90 / 70 10 20 30 40 Clarksville 91 76 93 74 89 / 50 10 30 40 30 Crossville 83 73 89 71 84 / 70 20 30 40 40 Columbia 93 75 95 75 90 / 70 10 20 20 50 Lawrenceburg 92 75 94 74 90 / 70 10 10 20 50 Waverly 92 76 93 75 89 / 50 10 20 40 50 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until noon CDT today FOR Cannon-Cheatham-Clay- Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-Jackson- Macon-Montgomery-Overton-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson- Wilson. && DISCUSSION......19 AVIATION........08
Hazardous weather outlook, Jul 7, 5:00 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT THU JUL 7 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-081130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ONGOING STORMS THIS MORNING WILL PRODUCE SIGNIFICANT FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR MAINLY NORTHERN MIDDLE TENNESSEE UNTIL NOON. THIS AFTERNOON, HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDICES ARE EXPECTED TO ONCE AGAIN CLIMB INTO THE LOW 100'S FRIDAY AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY, AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING, ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS PERTAINING TO ONGOING FLOODING ARE APPRECIATED. SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY ON FRIDAY. ROSE
In the hours before
Local storm report, Jul 7, 8:56 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
856 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
07/07/2016 WILLIAMSON TN TWITTER
IMAGE OF A TREE ON A HOUSE ON 11TH AVE N IN DOWNTOWN
FRANKLIN
&&
EVENT NUMBER OHX1600789
MR3Local storm report, Jul 7, 9:03 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
903 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM TSTM WND DMG 5 SW MURFREESBORO 35.80N 86.46W
07/07/2016 RUTHERFORD TN 911 CALL CENTER
A TREE WAS IN THE ROAD AT VETERANS PKWY AND PARKWOOD
RD.
&&
EVENT NUMBER OHX1600790
MR3Local storm report, Jul 7, 9:11 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
911 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG 6 NE ALGOOD 36.26N 85.37W
07/07/2016 OVERTON TN FACEBOOK
IMAGE OF A LARGE TREE LIMB BROKEN IN RICKMAN. TIME
ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER OHX1600791
JACKSONLocal storm report, Jul 7, 9:15 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
915 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM FLASH FLOOD 6 NE DOVER 36.54N 87.77W
07/07/2016 STEWART TN AMATEUR RADIO
FLOODING IN THE BIG ROCK AREA. SEVERAL HOUSES IN WATER
AND WATER OF UNKNOWN DEPTH COVERING HIGHWAY 79.
&&
EVENT NUMBER OHX1600792
JACKSONLocal storm report, Jul 7, 9:27 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
927 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM HEAVY RAIN 1 WSW MADISON 36.25N 86.73W
07/07/2016 M4.59 INCH DAVIDSON TN COCORAHS
COCORAHS OBSERVER REPORTED 4.59 INCHES OF RAIN.
&&
EVENT NUMBER OHX1600793
MR3Local storm report, Jul 7, 9:30 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
930 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HEAVY RAIN 8 NNE DOVER 36.59N 87.79W
07/07/2016 M6.67 INCH STEWART TN COCORAHS
24 HOUR RAIN TOTAL OF 6.67 INCHES MEASURED BY COCORAHS
OBSERVER
&&
EVENT NUMBER OHX1600794
MR3The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:26 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more | 20 hr |
| Jul 7, 12:01 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 44 min |
| Jul 7, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 33 min |
| Jul 7, 1:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more | 6 hr |
| Jul 7, 1:15 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 45 min |
| Jul 7, 1:42 AM CDT | Special Weather Statement | OHX | Cheatham, Montgomery, Robertson | 33 min |
| Jul 7, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 34 min |
| Jul 7, 2:44 AM CDT | Special Weather Statement | OHX | Wilson | 46 min |
| Jul 7, 3:12 AM CDT | Special Weather Statement | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 33 min |
| Jul 7, 3:18 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 27 min |
| Jul 7, 3:27 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Stewart | 6 hr |
| Jul 7, 3:36 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson | 6 hr |
| Jul 7, 4:47 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson, Wilson | 28 min |
| Jul 7, 5:39 AM CDT | Flash Flood Warning | OHX | Stewart | 3 hr |
| Jul 7, 5:43 AM CDT | River Flood Warning | OHX | Davidson | 10 hr |
| Jul 7, 6:23 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Montgomery, Williamson | 4 hr |
| Jul 7, 6:45 AM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jul 7, 6:55 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 4 hr |
| Jul 7, 6:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 35 min |
| Jul 7, 7:13 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more | 6 hr |
| Jul 7, 7:18 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 27 min |
| Jul 7, 7:37 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy | 38 min |
| Jul 7, 9:29 AM CDT | Areal Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Stewart | 13 hr |
| Jul 7, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 31 min |
| Jul 7, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 37 min |
| Jul 7, 3:09 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| Jul 7, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 32 min |
| Jul 7, 3:20 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Smith, Sumner, Trousdale, Wilson | 3 hr |
| Jul 7, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Putnam, Smith and 1 more | 43 min |
| Jul 7, 3:35 PM CDT | Areal Flood Advisory | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 1 more | 3 hr |
| Jul 7, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 34 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jul 7, 4:02 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 3 hr |
| Jul 7, 4:02 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 43 min |
| Jul 7, 4:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| Jul 7, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 31 min |
| Jul 7, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 7, 4:50 PM CDT | Special Weather Statement | OHX | Warren | 40 min |
Nearby
River Flood Warnings in Tennessee, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.